MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number NGP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Burn (2523)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4 and a5: information was requested, but it was not provided.Section b3, date of event, information was requested, but it was not provided.Section d6a: if implanted, give date: not applicable, as system is not an implantable device.Section d6b: if explanted, give date: not applicable, as system is not an implantable device.Device evaluation: field service engineer (fse) checked the system, and no problem found.However, the service proactively replaced printed circuit board assembly (pcba), and the max drive iv.System performing to j&j vision specifications.Manufacturing record review: a review of the device history record (dhr) showed there were no discrepancies or non-conformances experienced during manufacturing.The system and its components met all specifications prior to being released.A search of complaints related to this serial number 201465238 was performed.The search revealed additional complaint folders were received.However, complaint issues reported are not related.Therefore, no escalations are required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer reported a corneal burn on while using their whitestar signature system.No further information provided.
 
Additional Manufacturer Narrative
Section h10.Additional narrative, section e1, reporter name - contact, (b)(6).Section e2, health professional - yes.Section e3, occupation - physician.All pertinent information available to johnson & johnson surgical vision has been submitted.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17607619
Report Number3012236936-2023-02154
Device Sequence Number6284037
Product Code HQC
UDI-Device Identifier05050474534476
UDI-Public(01)05050474534476
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680300
Device Catalogue NumberNGP680300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown